Quantitative Krovkin Type Theorems on Simultaneous Approximation.

Heinz H. Gonska

Mathematische Zeitschrift (1984)

  • Volume: 186, page 419-434
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Gonska, Heinz H.. "Quantitative Krovkin Type Theorems on Simultaneous Approximation.." Mathematische Zeitschrift 186 (1984): 419-434. <http://eudml.org/doc/173457>.

@article{Gonska1984,
author = {Gonska, Heinz H.},
journal = {Mathematische Zeitschrift},
keywords = {quantitative Korovkin type theorems; modulus of smoothness; Bernstein operators; approximation process with interpolatory side conditions},
pages = {419-434},
title = {Quantitative Krovkin Type Theorems on Simultaneous Approximation.},
url = {http://eudml.org/doc/173457},
volume = {186},
year = {1984},
}

TY - JOUR
AU - Gonska, Heinz H.
TI - Quantitative Krovkin Type Theorems on Simultaneous Approximation.
JO - Mathematische Zeitschrift
PY - 1984
VL - 186
SP - 419
EP - 434
KW - quantitative Korovkin type theorems; modulus of smoothness; Bernstein operators; approximation process with interpolatory side conditions
UR - http://eudml.org/doc/173457
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.